# SDR AALA20071876

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR4
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR FLIGHT DECK CREW REST SMOKE DETECTOR FAILED CABIN SYSTEM CONTROL PANEL FUNCTIONAL TEST.  REPLACED FLIGHT DECK CREW REST SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
